Back to all discussions

Pfizer injection

Hi to all,
I had my 1st Pfizer injection on the 17th of febuary I had lots of problems really painfull injection and servre bowel problems so I am very uneasy about having the second jab as the symptoms can be worse what do I do in this situation.


Diamonds500.

  1. , I'm sorry to hear that you had troublesome side effects after the first dose of the Pfizer vaccine. For your safety, we are unable to provide medical advice. We can't suggest what you should do. I would however suggest that you call your own doctor(s) to ask about this.

    There are so many variables regarding who experiences more or fewer side effects. Age and gender can be a factors, as can whether someone has already had covid19. Whether someone is immunosuppressed can affect the degree of side effects.

    You are already 6.5 weeks post your first shot. I am aware that in some countries the 2nd shot is not being administered at 21 days which is the general recommendation.

    If I were you and very concerned, I would call my doctors - primary care and/or rheumatologist - to ask for advice. They are the ones who know your health history the best and who can make informed suggestions.

    Please know that we are here for you. If/when you do get the 2nd shot, let us know how you are doing. The community is here to support you.

    Best, Lisa


    1. I echo Lisa's comments. A call to your doctor is likely in order.



      I had the first and second. I had no issue with the first vaccination yet the second one was more difficult. My wife on the other had had a tough spot with the first one but no issue with the second. So my advice is the the first outcome is not always the same as the second.

      1. Hi . Sorry you had these reactions. I want to echo Rick about the first shot not necessarily being a precursor of the first. My wife, Kelly Mack (a contributor here), had some reaction to the first Pfizer vaccination shot, but no issues with the second. I also want to echo the others in regards to speaking to your doctor. It is important not only for getting personal guidance, but also so that your reactions can be documented and reported. This reporting is the primary way, after the clinical trials, for potential side effects to become known. Your doctor should also be able to guide you on the balance between the potential side effect and getting maximum coverage from the virus. Wishing you the best and please know that this community is here for you. Richard (RheumatoidArthritis.net Team)

        1. I had the Pfizer injections, 3 weeks apart. No side effects at all, except for a "heavy" arm with the second shot that went away in a couple days.


          Perhaps there is something you could take before the shot to prevent some of the symptoms you experienced? A call to your doctor is in order. Good luck.

          or create an account to reply.